Sep 26, 2007
A year ago I was put on sustiva and within ten days developed a horrible rash. After a couple of weeks I was put on Kaletra and Truvada and have been on it for a year. I have suffered diarrhea for most of the year and after recently taking an antibiotic I have constant diarrhea. I have stopped taking my meds and my doctor is considering a new regiment. My viral load has been undetectable for a year and my t-cells are now 555. What would you recommend as my next option? Thanks.
| Response from Dr. Henry
I often recommend switching meds due to side effects when the viral load is undetectable since resistance is less of a concern in that situation. Many other boosted PI regimens may hae less diarrhea than Kaletra in some patients (such as atazanavir, saquinavir, darunavir, or fosamprenavir). Raltegravir, the Merck integrease inhibitor, will likely be available soon in the US and may be an option as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Kissing Cold Sore Worried I Have HIV
- Fatigue After Breast Sucking Worried I Have HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Rash After Mutual Masturbation Worried I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.